Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HisFirst

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About HisFirst

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Midwest
  1. Hello, My doctor prescribed Ortho-Cept due to problems with uterine cysts and for my acne and this is my first month on it. It has caused some unbearable side effects. One being extreme fatigue. I'm a mom and a student so this is NOT GOOD. It has also triggered some depression and moodiness. I know it's too early to see any positive effects on my skin, but I do see some negative ones. Anyway, I called my doc the first week and she told me to try to hang in there for the month. I gave i
  2. Just thanking everyone again who responded to this post. I haven't been able to completely give up he soda yet, but I have incorporated green and white tea to replace some of the soda with good results. I've also been taking zinc and EPO with good results. I still have a ways to go, but it's a process and the advice given here was so very helpful. Have a blessed day everyone!
  3. When you become addicted to caffeine and high fructose corn syrup (and it's not your fault, these chemicals are added purposely to make you addicted), withdrawal symptoms from the toxins being detoxed is quite common. I suggest you just simply replace sodas with tea (green tea is awesome). Also, get on a protein supplement such a Whey Protein. Whey protein is high in anti-oxidants and hormone regulating properties and also has full spectrum of amino acids (including glutamine, super duper import
  4. Hello all! I feel like such a fair weather friend here. I've been a member for a long time, but I really only visit when I'm having a horrible time with my adult acne. Now is one of those times. It's not that I'm not grateful for this very helpful website...it's just that I'm a mom, a wife, a college student, and I work! Whew! Right now, I don't feel like leaving the house, my acne is so bad. My latest acne remission was my being on Epiduo for about a year. When the Epiduo stopped
  5. Both benzoyl peroxide and adapelene (the active ingredients in Epiduo) can make your skin more sensitive to sun. " Medications that are similar to adapalene have caused tumors in laboratory animals who were given the medications and exposed to real or artificial sunlight. It is not known whether adapalene increases the risk of tumors in humans. Protect yourself from sunlight and sunlamps while taking adapalene, and talk to your doctor about the risks of taking this medication." from:
  6. Hello all! Sorry I only post and visit this site, when I'm desperate...but I live a busy life! I really appreciate the advice and wisdom I've gotten from this site over the last few years, so thank you!! Anyway, here's my dilemma. A dermatologist prescribed epiduo about 6 months ago and then I found out that my insurance won't cover a dermatologist for acne if you're over the age of 26 (so unfair!!!), but I kept using the epiduo. I did have very good success with no breakouts except for
  7. I lot of people use Cetaphil Gentle Cleanser or Purpose Cleanser. Personally, I like Olay Sensitive Skin Cleanser. Hope that helps!
  8. Thanks so much....at least I know I'm not alone in this. Most people don't understand.
  9. Hello all! About 2 weeks ago I started a new acne regimen that included Spiro and Ortho-TriCyclen. I'm feeling very good about them helping my moderate acne as I think I'm already noticing results, but I'm not sure I can deal with the side effects. I've become very sensitive to everything, cry easily and yell even easier. This is not easy on my kids or husband. I'm thinking about seeing about an anti-depressant or something to elevate my mood. I don't want to abandon the hormonal tre
  10. Yeah, it's hard when you have kids to chase around and don't have the luxury of taking a nap. I don't think I would be able to take it just once a day because I'm on 100 mg/day.
  11. Does anyone have any tips, advice, encouragement on dealing with the tiredness from Spiro. I'm sleepy all the time which is not good esp. since I'm a mother and a student AND work. The only thing I can think to do is to take it first thing in the morning before my coffee and right before going to bed at night, but I'm still sleepy in between. Help?
  12. Can anyone recommend a good sunscreen to use under makeup that won't cause breakouts and won't leave a ghostly overcast?
  13. Hi there, I just started using the Epiduo 1 week ago and was just wondering what you use to remove makeup at night. Also, do you use cleanser in the morning? If so, which one? Thanks in advance, Jen
×